# SDR USAA920082083

- Difficulty date: October 8, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 65,693 hours, 45,558 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654795911
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL C21 MAJOR REPAIR NR 6056756 CORROSION ON FRAME UPPER FLANGE AT BS807 BETWEEN S16R TO S27R.  REPAIRED FRAME UPPER FLANGE AT BS807, BETWEEN S16R TO S27R IAW B737 SRM 51-10-02.
